# SDR 2017FA0000504

- Difficulty date: September 5, 2017
- Submitted: September 28, 2017
- Operation: General aviation
- Aircraft: N684WA
- Make and model: Raythn C90GT
- Aircraft serial: LJ1792
- Aircraft time: 8,771 hours, 15,970 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 50420028155
- Condition: Broken
- Location: Fuselage
- Part time: 8,771 hours, 15,970 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 1000 CYCLE EXTERIOR SKIN INSPECTION FOUND PAINT LOSE BY 4 RIVETS ON LEFT FUSELAGE AT FRAME 177. DURING THE 3000 CYCLE FUSELAGE INSPECTION WE INSPECTED FOR AND DAMAGE AROUND FS 177 AND FOUND THE FRAME 177 TO BE CRACKED IN TWO PLACES AND PULLED AWAY FROM THE FUSELAGE SKIN. WE ALSO DISCOVERED THAT LEFT FRAME 167.5 WAS ALSO CRACKED AT A LIGHTNING HOLE. THERE WAS NO REPORTS OF ANY HARD LANDINGS OR OVER PRESSURIZATION'S CONDITIONS.
